# SDR SWIA202512230024

- Difficulty date: October 24, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 49,298 hours, 42,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL STRUCTURE HAS CORROSION FROM FS 409.00 TO FS 559.00 LBL 40.  COMPLIED WITH REO 601R-53-41-3371 FOR REPAIR OF THE FLOOR SILL STRUCTURE
